# SDR DALA2025072305545

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155,  CORROSION SHEAR PLATE STR 23 L LOCATED BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.   REPLACED WEB (SHEAR PLATE) AND FASTENERS LOC ON FR 69 TO FR 0 AT LEVEL STR 23L AFT GALLEY AREA IAW SRM 51-42-11 SRM 51-72-11.
